MAUDE Adverse Event Report: LIFE SPINE, INC. AVATAR; INSERTER

LIFE SPINE, INC. AVATAR; INSERTER
Model Number 116-002
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was stated that, "in today's case one of the sides of the attachment that holds the rod in place, came off when [doctor] was trying to advance the rod further into the tulip.Patient was not harmed.".
 
Additional Manufacturer Narrative
Based on the description of the reported event and returned device, it is hypothesized that the root cause of the reported event was insufficient mechanical properties of the instrument's distal tip to withstand the applied forces.It is likely that while advancing the attached rod within the working space, potentially requiring torsional force or rocking, an excessive or off-axis load caused excessive stress on the distal tip, ultimately leading to its fracture.

Brand Name
AVATAR
Common Device Name
INSERTER
Manufacturer (Section D)
LIFE SPINE, INC.
13951 qualtiy drive
huntley IL 60142
Manufacturer Contact
bridget kinard
13951 quality drive
huntley, IL 60142
8478846117
MDR Report Key22420593
Report Number3004499989-2025-00017
Device Sequence Number7138539
Product Code NKB
UDI-Device Identifier00190837171889
UDI-Public(01)00190837171889(10)CNW24071
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K111953
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number116-002
Device Lot NumberCNW24071
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/17/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Initial Report FDA Received Date07/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age30 YR
Patient SexMale